# SDR HALA2016121500547

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,080 hours, 10,246 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359B
- Part serial: L0161
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LAST TWO TIMES LEFT ENGINE STARTED, LEFT GEN DID NOT COME ON LINE HAD TO COMPLETE QRH PROCEDURES GEN CAME ON LINE //  BITE CHK BPCU, FAULTED LT SYS "UNDER FREQ-IDG/PMG WIRING." REMOVED & REPLACED #1 ENG IDG PER AMM 24-11-01-004. GROUND RUN OPS & LEAK CHECK GOOD.  / LOG 671924 1 LT. IDG VERIFICATION // SUCCESSFUL. // NOTED
